# SDR SWAA2023013085872

- Difficulty date: December 28, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK BTW 727C TO 727D LOWER LT SIDE AT PASSENGER CABIN 2022-691935<[01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK BTW 727C TO 727D LOWER LT SIDE AT PASSENGER CABIN IAW BOEING 737-700 AMM 33-51-06-960-805 TEST IS OK;[02] CERTIFIED WORK PERFORMED.
